# SDR DL72S991778

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518219137
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DAMAGED DUE TO CONTACT WITH THE JETWAY AT FS 380 BETWEEN STRINGERS 17L AND 18L ON 9/13/93 AND A TEMPORARY REPAIR WAS INSTALLED.  AT THIS HMV A PERMANENT REPAIR WAS INSTALLED PER ER/A 257628-14.
